Weakly sequentially complete Orlicz spaces of vector functions. (Spanish: Espacios de Orlicz de funciones vectoriales débilmente secuencialmente completos).
Loading...
Download
Full text at PDC
Publication date
1986
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Real Academia de Ciencias Exactas, Físicas y Naturales
Citation
Abstract
Extending a theorem of S. Kwapień [Studia Math. 52 (1974), 187–188; the author proves that if E is a Banach space and (S,Σ,μ) is a probability space on which a Bernoulli sequence can be defined, then E contains a subspace isomorphic to c0 if and only if for each Orlicz function φ the space Lφ(S,μ,E) contains a subspace isomorphic to c0. Further, he proves that if E is a weakly sequentially complete Banach lattice, then Lφ(S,μ,E) is weakly sequentially complete for each φ satisfying a certain condition